Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 83, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 14, 2017, 3:16 PM EDT for 5 counties in Kentucky. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2017, 3:16 PM EDT (19:16 UTC)
- Expired
- Jun 14, 2017, 4:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Magoffin County, KY, Menifee County, KY, Morgan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 15 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:25 PM EDT | TSTM WND DMG | 1 E Toliver, KY | A TREE WAS REPORTED DOWN ON DRY BRANCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
258
WUUS53 KJKL 141916
SVRJKL
KYC025-153-165-175-237-142000-
/O.NEW.KJKL.SV.W.0083.170614T1916Z-170614T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
316 PM EDT WED JUN 14 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Southwestern Morgan County in southeastern Kentucky...
South central Menifee County in east central Kentucky...
Northern Breathitt County in southeastern Kentucky...
Southwestern Magoffin County in southeastern Kentucky...
Wolfe County in southeastern Kentucky...
* Until 400 PM EDT
* At 316 PM EDT, severe thunderstorms were located along a line
extending from Gullett to Adele to Lexie to near Pine Ridge, moving
southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Salyersville, Campton, Mason, Simpson, Lewis, Burkhart, Lexie, Pine
Ridge, Wonnie, Kernie, West Royalton Station, High Falls, Lane,
Sewell, Malaga, Guage, Lizzielane, Seiltz, Waldo and Conley
Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3785 8349 3786 8342 3781 8310 3755 8294
3759 8317 3757 8329 3760 8348 3762 8353
3763 8353 3764 8352 3767 8361 3774 8363
3788 8360
TIME...MOT...LOC 1916Z 320DEG 12KT 3772 8312 3776 8331 3775 8340 3779
8359
HAIL...1.00IN
WIND...60MPH
$$
JP2 follow-up statements
647
WWUS53 KJKL 141944
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
344 PM EDT WED JUN 14 2017
KYC165-175-141953-
/O.CAN.KJKL.SV.W.0083.000000T0000Z-170614T2000Z/
Morgan KY-Menifee KY-
344 PM EDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORGAN AND SOUTH
CENTRAL MENIFEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of Morgan and
Menifee Counties. Therefore, the warning has been cancelled.
LAT...LON 3755 8294 3759 8317 3757 8329 3760 8348
3762 8353 3764 8352 3770 8355 3781 8352
3779 8335 3778 8333 3776 8333 3774 8329
3771 8326 3775 8324 3777 8327 3780 8322
3781 8310
TIME...MOT...LOC 1943Z 320DEG 12KT 3765 8305 3769 8324 3768 8333 3772
8352
$$
KYC025-153-237-142000-
/O.CON.KJKL.SV.W.0083.000000T0000Z-170614T2000Z/
Breathitt KY-Magoffin KY-Wolfe KY-
344 PM EDT WED JUN 14 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN BREATHITT...CENTRAL MAGOFFIN AND CENTRAL WOLFE
COUNTIES...
At 343 PM EDT, severe thunderstorms were located along a line
extending from Carver to Dale to Shockey to Campton, moving southeast
at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Salyersville, Campton, Mason, Simpson, Burkhart, Lexie, Bethanna,
Gifford, Pence, Carver, Kernie, Rock Lick, Vancleve, West Royalton
Station, Carver Station, Moct, Wilhurst, Gosneyville, Bays and Lane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3755 8294 3759 8317 3757 8329 3760 8348
3762 8353 3764 8352 3770 8355 3781 8352
3779 8335 3778 8333 3776 8333 3774 8329
3771 8326 3775 8324 3777 8327 3780 8322
3781 8310
TIME...MOT...LOC 1943Z 320DEG 12KT 3765 8305 3769 8324 3768 8333 3772
8352
HAIL...1.00IN
WIND...60MPH
$$
JP972
WWUS53 KJKL 141957
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
357 PM EDT WED JUN 14 2017
KYC025-153-237-142007-
/O.EXP.KJKL.SV.W.0083.000000T0000Z-170614T2000Z/
Breathitt KY-Magoffin KY-Wolfe KY-
357 PM EDT WED JUN 14 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREATHITT...CENTRAL
MAGOFFIN AND CENTRAL WOLFE COUNTIES WILL EXPIRE AT 400 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.
LAT...LON 3755 8294 3759 8317 3757 8329 3760 8348
3762 8353 3764 8352 3770 8355 3781 8352
3779 8335 3778 8333 3776 8333 3774 8329
3771 8326 3775 8324 3777 8327 3780 8322
3781 8310
TIME...MOT...LOC 1957Z 320DEG 12KT 3762 8301 3766 8320 3765 8329 3769
8348
$$
JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:09 PM EDT, 7 minutes earlier.
Area forecast discussion, Jun 14, 3:09 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 309 PM EDT Wed Jun 14 2017 .UPDATE... Issued at 225 PM EDT WED JUN 14 2017 Forecast appears on track for the most part. HRRR also appears to have a little better handle on convection this afternoon. A relatively wide band of isolated to scattered convection stretching from up around CVG southeastward to around TYS is rotating through the area. In general today's storms seem to be a bit more docile than 24 hours ago. For now tweaked grids towards latest hourly trends and will continue met watch. UPDATE Issued at 1115 AM EDT WED JUN 14 2017 An area of showers and thunderstorms in southwest Ohio has produced an outflow boundary that is moving southward through our forecast area. This boundary has pushed just south of Interstate 64 and is weakening but has still managed to kick off additional showers and thunderstorms, though temporary in nature. It may reach the Mountain Parkway by mid-day and could become the focus of more widespread convection later this afternoon. A second area of activity has been affecting several of our southern counties, generally south of the Hal Rogers Parkway. Rainfall rates have not been impressive. But this activity has been only inching its way to the southeast and has also been backbuilding. Went ahead and issued an advisory just in case, especially since a few locations down there got hit hard yesterday. HRRR has been fairly consistent developing convection in a north to south orientation just to the west of the I-75 corridor by early afternoon, then brings it eastward through the mid and late afternoon. Have fine tuned PoPs towards this line of thinking. Also updated grids for hourly trends and removed morning fog. Finally, freshened up the zones to remove morning wording. UPDATE Issued at 609 AM EDT WED JUN 14 2017 A couple of isolated showers are still traversing eastern Kentucky. As we move into the daylight hours, clouds are already starting to develop and grow. Expect that coverage will begin increasing over the next couple of hours as we continue to heat. Went ahead and adjusted pops a bit based on latest radar trends, lowering to isolated over the next couple of hours before increasing to scattered. Also made some adjustments to the fog forecast based on the ongoing conditions. Overall this results in very little impacts to the ongoing forecast package. Loaded in the latest observations for the temps, dew points, and winds to make sure the near term forecast is on track with current conditions. All changes have been published and sent to NDFD/web. && .SHORT TERM...(Today through Thursday) Issued at 434 AM EDT WED JUN 14 2017 A strong upper level low pressure system, and resulting surface low are currently slowly edging northeast into south central Canada, with a surface warm front extending southeast and located just northeast of Kentucky. With the associated cold front to our west and an upper level ridge in place to our southeast, we continue to be in prime position for strong S to SW flow across the region. This will continue to supply warm moist/muggy air to the state, with well above normal temperatures persisting, and will also provide fuel for showers and thunderstorms. Several weak disturbances will also move near the region today, one in the midwest, one to our north, and one due east. These will help to trigger convection throughout the day. As was the case yesterday, PWAT values are quite high throughout the day , above 1.75, with fairly light steering flow. The freezing level remains quite high, so think this will mainly be a heavy rain/lightning event, with slow moving cells expected. Can't rule out some isolated flooding concerns, especially for locations that see multiple rounds of cells, or that have already been inundated with rains from yesterday. Given that these storms will be in large part diurnally driven, expect convection to quickly taper off during the evening. However with such an unstable moist airmass in place, can't rule out some isolated storms continuing into the overnight as well. Showers and thunderstorms will then pick back up during the day Thursday. An uptick in activity is expected during the afternoon/evening as a shortwave develops and deepens across the region in addition to the diurnal component. Numerous to definite showers and thunderstorms are therefore in store during this time, with highest pops across the far NE portion of the state. Instability parameters and PWATs look good, so can't rule out some strong to severe activity during this time as well. .LONG TERM...(Friday through Wednesday) Issued at 310 PM EDT WED JUN 14 2017 The extended portion of the forecast begins on Friday with the upper level pattern having the most active and progressive region over the northern CONUS. By Sunday, this pattern begins to transition into a ridge to trough pattern as a strong shortwave tracks across the northern Plains into the Great Lakes. By Monday, this trough digs south into the OH valley. For the most part, the weather will remain active for eastern Kentucky through most of the extended. In the lowers levels of the atmosphere, high pressure over the southeast will continue to bring tropical moisture northward into eastern Kentucky. This combined with diurnal trends and mesoscale boundaries from previous days afternoon convection, will lead to afternoon showers and thunderstorms developing each day with maximum pop chances in the late afternoon into the evening and ending shortly after 00Z each day for Friday and Saturday. By Sunday, the mentioned shortwave tracking into the Great Lakes will push a cold front southeast into the Ohio Valley. This will bring the best chance for showers and thunderstorms Sunday afternoon and into Monday afternoon with the last of the precip exiting by Monday night. Model soundings suggest a chance for strong storms Sunday afternoon but this will hinge on the amount of forcing left from the front as it tracks southeast. By Tuesday, a brief break in between weather features will make for dry weather in eastern Kentucky before the next wave moves into the area by Tuesday night. Overall, expect a wet and active extended. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) ISSUED AT 225 PM EDT WED JUN 14 2017 A relatively large band of showers and thunderstorms is rotating across the area this afternoon. While these have been some heavy rainers, they seem a bit less intensive than yesterday's storms. So our typical summer like pattern will continue with mainly scattered showers and thunderstorms during the afternoon and evening. Locations that pick up the most rain will likely experience some type of overnight fog. A disturbance will be moving through the region by this time tomorrow. So after a break in the convection through the overnight, showers and thunderstorms will refire tomorrow. Winds will be light, becoming more southwesterly through the day Thursday. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RAY SHORT TERM...JMW LONG TERM...SHALLENBERGER AVIATION...RAY
Hazardous weather outlook, Jun 14, 11:01 AM EDT, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 1101 AM EDT Wed Jun 14 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1101 AM EDT Wed Jun 14 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorms are possible today and tonight, peaking this afternoon and evening. Some storms could produce gusty winds and heavy rainfall, which could lead to isolated instances of flooding, especially for areas that received heavy rain yesterday or where storms move repeatedly over the same location. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will be possible at times from Thursday through Monday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any instances of flooding today. JMW/RAY
In the hours before
Special weather statement, Jun 14, 1:20 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service JACKSON KY
120 PM EDT WED JUN 14 2017
KYZ079-084-085-141745-
Whitley-McCreary-Pulaski-
120 PM EDT WED JUN 14 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCCREARY...
SOUTHEASTERN PULASKI AND NORTHWESTERN WHITLEY COUNTIES...
At 120 PM EDT, a strong thunderstorm was located near Mount Victory,
or 9 miles southeast of Somerset, moving south at 5 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Mount Victory, Honeybee, Greenwood, Sloans Valley, Parkers Lake,
Beulah Heights, Alpine, Cumberland Falls S.P., Youngs Creek, Bark
Camp and Wiborg.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3702 8459 3709 8436 3702 8431 3703 8433
3702 8433 3700 8431 3699 8435 3697 8434
3695 8437 3694 8430 3696 8426 3685 8418
3676 8452
TIME...MOT...LOC 1720Z 339DEG 5KT 3700 8446
SHALLENBERGERSpecial weather statement, Jun 14, 1:26 PM EDT, 1 hour 50 minutes before
Special Weather Statement National Weather Service JACKSON KY 126 PM EDT WED JUN 14 2017 KYZ069-080-116-141800- Jackson-Clay-Laurel- 126 PM EDT WED JUN 14 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAUREL... SOUTHEASTERN JACKSON AND NORTHWESTERN CLAY COUNTIES... At 125 PM EDT, a strong thunderstorm was located over Benge, or 9 miles northeast of London, moving south at 10 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... London, Manchester, Grace, Egypt, Langnau, Levi Jackson S.p., Fogertown, Treadway, Mcwhorter, Urban, Atlanta, Hima, Benge, Shepherdtown, Datha, Herron, Hooker, Deer Lick, Malcomb and Portersburg. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3726 8408 3733 8387 3716 8365 3704 8405 TIME...MOT...LOC 1725Z 339DEG 9KT 3722 8395 SHALLENBERGER
Special weather statement, Jun 14, 2:41 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service JACKSON KY
241 PM EDT WED JUN 14 2017
KYZ111-112-114-141915-
Lee-Breathitt-Owsley-
241 PM EDT WED JUN 14 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OWSLEY...WESTERN
BREATHITT AND EASTERN LEE COUNTIES...
At 240 PM EDT, a strong thunderstorm was located over Athol, or 7
miles east of Beattyville, moving southeast at 10 mph.
Torrential downpours, frequent lightning, wind gusts as high as 30 to
40 mph, and pea size hail are possible with this storm.
Locations impacted include...
Jackson, Beattyville, Fincastle, White Ash, Fillmore, Grass,
Copebranch, Noctor, Lerose, War Creek, Vada, Elkatawa, Inverness,
Tallega, Haddix, Belle Point, Enoch, Crockettsville, Saldee and
Monica.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3757 8376 3768 8366 3764 8353 3764 8349
3762 8349 3763 8345 3759 8326 3737 8344
3738 8345 3737 8347 3738 8348 3736 8349
TIME...MOT...LOC 1840Z 305DEG 10KT 3756 8356
JPSpecial weather statement, Jun 14, 2:52 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service JACKSON KY
252 PM EDT WED JUN 14 2017
KYZ058>060-111-141930-
Menifee-Lee-Estill-Powell-
252 PM EDT WED JUN 14 2017
...A STRONG THUNDERSTORM WILL AFFECT POWELL...ESTILL...SOUTHWESTERN
MENIFEE AND WESTERN LEE COUNTIES...
At 251 PM EDT, a cluster of strong thunderstorms centered over North
Irvine, or over Irvine, moving southeast at 15 mph.
Torrential downpours, frequent lightning, wind gusts as high as 30
to 40 mph, and pea size hail are possible with this storm.
Locations impacted include...
Stanton, Irvine, Clay City, Ravenna, Campsites in the Indian Creek
area of the Daniel Boone National Forrest, Pilot, Bowen, Kimbrell,
Rice Station, Kings Station, Pinnacle, Calloway Crossing, Wiseman
Crossing Station, Virden, Winston, Patsey, Wisemantown, Vaughns Mill,
Hardwick and Weedon.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3792 8356 3772 8371 3771 8370 3750 8380
3769 8409 3778 8411 3781 8408 3782 8410
3781 8412 3782 8412 3784 8410 3782 8407
3785 8406 3784 8400 3787 8403 3787 8402
3792 8399 3790 8382
TIME...MOT...LOC 1851Z 301DEG 13KT 3773 8395
JPSpecial weather statement, Jun 14, 3:07 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service JACKSON KY
307 PM EDT WED JUN 14 2017
KYZ060-106-108-109-111-112-141945-
Menifee-Lee-Breathitt-Magoffin-Morgan-Wolfe-
307 PM EDT WED JUN 14 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MORGAN...
SOUTH CENTRAL MENIFEE...NORTHERN BREATHITT...WESTERN MAGOFFIN...
NORTHEASTERN LEE AND WOLFE COUNTIES...
At 306 PM EDT, radar indicated strong thunderstorms located along a
line extending from Stella to Sellars to Hazel Green to Red River
Gorge. Movement was southeast at 15 mph.
Torrential downpours, frequent lightning, wind gusts as high as 35
to 45 mph, and pea to nickel size hail are possible with these
storms.
Locations impacted include...
Salyersville, Campton, Simpson, Lewis, Burkhart, Lexie, Leeco, Pine
Ridge, Wonnie, Kernie, High Falls, Lane, Sewell, Whisman, Malaga,
Lizzielane, Jenson, Seiltz, Conley Station and Ova.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3785 8349 3786 8342 3781 8310 3757 8299
3761 8320 3758 8327 3760 8348 3767 8365
3756 8377 3772 8372 3772 8371 3773 8369
3788 8360
TIME...MOT...LOC 1906Z 320DEG 12KT 3775 8315 3778 8334 3777 8343 3781
8361
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:05 PM EDT | Areal Flood Advisory | JKL | McCreary, Pulaski, Wayne | 3 hr |
| Jun 14, 9:51 AM EDT | Areal Flood Advisory | JKL | Harlan, Leslie | 3 hr |
| Jun 14, 11:38 AM EDT | Areal Flood Advisory | JKL | Bell, Knox, Laurel, McCreary, Whitley | 3 hr |
| Jun 14, 1:20 PM EDT | Special Weather Statement | JKL | McCreary | 25 min |
| Jun 14, 1:26 PM EDT | Special Weather Statement | JKL | Clay | 34 min |
| Jun 14, 2:41 PM EDT | Special Weather Statement | JKL | Lee | 34 min |
| Jun 14, 2:52 PM EDT | Special Weather Statement | JKL | Estill, Powell | 38 min |
| Jun 14, 3:07 PM EDT | Special Weather Statement | JKL | Lee, Magoffin, Wolfe | 38 min |
| Jun 14, 3:28 PM EDT | Special Weather Statement | JKL | Estill, Menifee, Powell | 47 min |
| Jun 14, 3:42 PM EDT | Special Weather Statement | JKL | Floyd, Magoffin, Martin | 48 min |
| Jun 14, 4:06 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Magoffin | 114 min |
| Jun 14, 4:21 PM EDT | Special Weather Statement | JKL | Knott, Letcher | 39 min |
| Jun 14, 4:44 PM EDT | Flash Flood Warning | JKL | Breathitt, Magoffin | 91 min |
| Jun 14, 5:28 PM EDT | Areal Flood Advisory | JKL | Knott, Letcher | 3 hr |
| Jun 14, 5:49 PM EDT | Areal Flood Advisory | JKL | Rockcastle | 116 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.